It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Lexapro 20mg for over 6 months now, and within the past 2 months I have started to feel extremely tired about an hour after I take my pill. Throughout the day I can no longer complete simple tasks like I used to and frequently blow off work to lay in bed all day. I have to take multiple naps throughout the day and no matter how many hours of sleep I get or excersize I am still extremely exhausted. My eyes constantly feel heavy and I don't go out much anymore because I don't really feel like getting ready. When I do go out, or if I am driving, I feel spaced out and "not all there." I don't feel sad at all, I just feel like a slug and that I don't care much about doing things that need to get done. It is almost like I am TOO relaxed. Lexapro has helped me with my anxiety and depression, but i'm wondering if I need to slowly taper off of it at this point or try another medication? I don't seem to get excited about things either, and just mostly numb with occasional happiness. I'm really confused on what I should do and my doctor isn't much help. Would a lower dose still help me and make the tiredness subside?

Thanks for any information!





All times are GMT -7. The time now is 04:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!